MathSciNet Relay Station
MathSciNet bibliographic data
MR1920859 (2003d:37026) 37C30 (11M41 37C25 37D20 47B38)
Ruelle, David Dynamical zeta functions and transfer operators. Notices Amer. Math. Soc. 49 (2002), no. 8, 887–895.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement